Have you been following the news about liver damage and acetaminophen?

January 14, 2011

We don’t set out to overdose on our over the counter drugs, but some of them are ‘invisible’… they are included in so many products that it can add up before we know it and cause problems. Serious problems for acetaminophen… 42 thousand hospitalizations for overdosing… 400 deaths… just in the U.S. http://www.nytimes.com/2009/07/07/health/07well.html?_r=1

But the answer is not switching… aspirin is invivisible in lots of products as well. I write about this in the chapter about health profits in Talking about health… Elderly adults using creams with aspirin and young adult athletes seeking pain relief have had problems with overdosing by accident because the ingreident is included in so many products… A note of caution for us all…

Related Posts Plugin for WordPress, Blogger...
Share

Leave a comment or a question